# SDR ASAA2012071592550

- Difficulty date: July 1, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,602 hours, 5,729 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON DURING PREFLIGHT.  ACCOMPLISHED QRH PROCEDURE, LIGHT REMAINED OUT, OPS NORMAL.
